# SDR SWAA2020051276263

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 37,334 hours, 22,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFTGLO PHOTOLUMINESCENT STRIP AT 19ABC-20ABC IS WORN. / R&R SAFTGLO PHOTOLUMINESCENT STRIP AT 19ABC-20ABC PER DRAWING # 33500007.
